Translator Disclaimer
2007 Dominant rational maps in the category of log schemes
Isamu Iwanari, Atsushi Moriwaki
Tohoku Math. J. (2) 59(4): 481-525 (2007). DOI: 10.2748/tmj/1199649872

Abstract

Kobayashi-Ochiai's theorem states that the set of dominant rational maps from a complex variety to a complex variety of general type is finite. Kazuya Kato conjectured a similar result in the category of log schemes. Our main theorem of this paper is a solution to his conjecture.

Citation

Download Citation

Isamu Iwanari. Atsushi Moriwaki. "Dominant rational maps in the category of log schemes." Tohoku Math. J. (2) 59 (4) 481 - 525, 2007. https://doi.org/10.2748/tmj/1199649872

Information

Published: 2007
First available in Project Euclid: 6 January 2008

zbMATH: 1157.14005
MathSciNet: MR2404203
Digital Object Identifier: 10.2748/tmj/1199649872

Subjects:
Primary: 14G05
Secondary: 14E05

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.59 • No. 4 • 2007
Back to Top